# SDR CA980406046

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr  1
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE AIRCRAFT YAWED TO THE LEFT.  THE NR 1 ENGINE OVERTEMPED.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO BASE.  POST-FLIGHT INSPECTION FOUND THE ENGINE HAD AN INTERNAL FAILURE RESULTING IN ENGINE PARTS EXITING THE ENGINE THROUGH THE EXHAUST STACKS.
